# SDR A6WA201910246952

- Difficulty date: October 8, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Bs 364-409
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE WALL SEAT TRACK IS CORRODED BETWEEN F.S.364 TO F.S.409.
